# SDR DALA2024121611747

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 119,351 hours, 17,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 187 30AB EMERGENCY ESCAPE SEAT PATHWAY LIGHTS IN-OP CLEAR WHITE. CORRECTIVE ACTION: RECONNECTED EMERG LIGHT HARNESS AT SIDEWALL- LIGHT CKS NORMAL- REF TO B767 MM 33-51 MEL + PLAC REMOVED (6550341)
